# SDR UIEA2021101502235

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 58DF
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP # 1 STATUS MSG WILL NOT CLEAR.( TRANSFER MDDR 155166 PER MEL 26-11-01-01 CAT "C" DUE DATE 25OCT21  /  18OCT- AFW STA: R&R #1 ENG FIRE DETECTOR ASSY (LWR AFT) IAW AMM 26-11-01. THIS CLEARS DMI # 155166. PLACARD REMOVED. NO DETECTS NOTED AT THIS TIME. )
